# SDR DL72S970658

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N542DA
- Make and model: Boeing 727232
- Aircraft serial: 22391
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FOUND EMERGENCY EXIT LIGHTS FLOOR, FROM FRONT OF FIRST CLASS TO ROW 12 INOP.  REPLACED PWR SUPPLY AND REINSTALLED BATTERY PACK.   LIGHT CHECK NORMALLY.
